Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have lost weight, strange object in stool. What is it?

hi, I ve been wondering about some question related to my physical condition. I m 30 yr & 168 cm tall. 7 to 10 years ago I was about 65 kg to 70 kg. now I m about 52 kg. I haven t been through any type of diet . how do describe this loss?? when I sometime go to the toilet, I find this strange object in my stool . what do you think it is??
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Hello, a-h-fahad,
Something has changed in your diet or your activities.
The reasons for loss of weight at your age could mean
either you are burning up more calories than you consume
or you are noy absorbing the nutrients because of some
problrm with your intestines. You have to rule out parasites
if you have travelled abroad.You also want to make suore your
thyroid is not overactive.You need to get a complete set of
blood tests including celiac panel.
Wish you well.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor